# SDR AALA201606259004

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 4,480 hours, 1,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R SLIDE ERROR MESSAGE ON CIDS PANEL CHECK DOOR PRESSURE.  SERVICED 4R DOOR ASSIST BOTTLE AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 52-10-00-614-001A.
